# SDR HEEA060956

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 214040013115FM
- Condition: Corroded
- Location: Combining
- Part time: 6,262 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION AND WEAR BENEATH P/N 214-040-160-105 TRIPOD ENGINE MOUNT AND P/N 214-040-151-103 BIPOD ENGINE MOUNT (BEYOND ALLOWABLE LIMITS) CASE ASSY P/N 214-040-991-109, S/N A518, T.T. UNK T.S.O. 283:00 HOURS.
